American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G57) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Zakhar Kabluchko. Critical points of random polynomials with independent identically distributed roots. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] O. I. Ponomarenko. Discrete representations of second order random functions. II. Theor. Probability and Math. Statist. 87 (2013) 171-183.
Abstract, references, and article information   
View Article: PDF

[3] O. I. Ponomarenko. Discrete representations of second order random functions. I. Theor. Probability and Math. Statist. 86 (2013) 183-192.
Abstract, references, and article information   
View Article: PDF

[4] D. Hagedorn. Stochastic analysis with the gamma measure---Moving a dense set. Theor. Probability and Math. Statist. 85 (2012) 149-158.
Abstract, references, and article information   
View Article: PDF

[5] D. M. Gorodnya. On the existence and uniqueness of solutions of the Cauchy problem for wave equations with general stochastic measures. Theor. Probability and Math. Statist. 85 (2012) 53-59.
Abstract, references, and article information   
View Article: PDF

[6] Steven N. Evans, David Steinsaltz and Kenneth W. Wachter. A Mutation-Selection Model with Recombination for General Genotypes. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[7] V. M. Radchenko. Cable equation with a general stochastic measure. Theor. Probability and Math. Statist. 84 (2012) 131-138.
Abstract, references, and article information   
View Article: PDF

[8] Kai-Nan Xiang. An explicit Schilder type theorem for super-Brownian motions: Infinite initial measures. Trans. Amer. Math. Soc. 364 (2012) 6513-6529.
Abstract, references, and article information   
View Article: PDF

[9] V. M. Radchenko. Properties of integrals with respect to a general stochastic measure in a stochastic heat equation. Theor. Probability and Math. Statist. 82 (2011) 103-114. MR 2790486.
Abstract, references, and article information   
View Article: PDF

[10] Narn-Rueih Shieh and Xiong-ying Zhang. Random $p$-adic Riesz products: Continuity, singularity, and dimension. Proc. Amer. Math. Soc. 137 (2009) 3477-3486. MR 2515417.
Abstract, references, and article information   
View Article: PDF

[11] Itai Benjamini, Ori Gurel-Gurevich and Boris Solomyak. Branching random walk with exponentially decreasing steps, and stochastically self-similar measures. Trans. Amer. Math. Soc. 361 (2009) 1625-1643. MR 2457411.
Abstract, references, and article information   
View Article: PDF

[12] Bernt Øksendal. Stochastic partial differential equations driven by multi-parameter white noise of Lévy processes. Quart. Appl. Math. 66 (2008) 521-537. MR 2445527.
Abstract, references, and article information
View Article: PDF

[13] V. M. Radchenko. Parameter-dependent integrals with respect to general random measures. Theor. Probability and Math. Statist. 75 (2007) 161-165. MR 2321189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] O. I. Ponomarenko and Yu. D. Perun. Multi-dimensional additively stationary random functions on convex structures. Theor. Probability and Math. Statist. 74 (2007) 133-146. MR 2336784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] O. I. Ponomarenko and Yu. D. Perun. Multidimensional weakly stationary random functions on semigroups. Theor. Probability and Math. Statist. 73 (2006) 151-162. MR 2213849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] V. M. Radchenko. On the product of a random and a real measure. Theor. Probability and Math. Statist. 70 (2005) 161-166. MR 2110872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Youri Davydov and Ricardas Zitikis. The influence of deterministic noise on empirical measures generated by stationary processes. Proc. Amer. Math. Soc. 132 (2004) 1203-1210. MR 2045439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Norbert Patzschke. The strong open set condition for self-conformal random fractals. Proc. Amer. Math. Soc. 131 (2003) 2347-2358. MR 1974631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Örjan Stenflo. Markov chains in random environments and random iterated function systems. Trans. Amer. Math. Soc. 353 (2001) 3547-3562. MR 1837247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gregory A. Burd and Edward C. Waymire. Independent random cascades on Galton-Watson trees. Proc. Amer. Math. Soc. 128 (2000) 2753-2761. MR 1657774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Donald A. Dawson and Edwin A. Perkins. Measure-Valued processes and renormalization of branching particle systems. Math. Surveys Monogr. 64 (1999) 45-106.
Book volume table of contents   
View Article: PDF

[22] Robert Kaufman. Sobolev spaces, dimension, and random series. Proc. Amer. Math. Soc. 128 (2000) 427-431. MR 1670383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Norbert Patzschke. The strong open set condition in the random case. Proc. Amer. Math. Soc. 125 (1997) 2119-2125. MR 1377002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Stanley C. Williams. Transfinite multifractal dimension spectrums. Trans. Amer. Math. Soc. 348 (1996) 4043-4081. MR 1351496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Edward C. Waymire and Stanley C. Williams. A cascade decomposition theory with applications to Markov and exchangeable cascades. Trans. Amer. Math. Soc. 348 (1996) 585-632. MR 1322959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David Neal. Commutation of variation and dual projection . Proc. Amer. Math. Soc. 123 (1995) 1591-1595. MR 1242100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Edwin Perkins. On the martingale problem for interactive measure-valued branching diffusions. Memoirs of the AMS 115 (1995) MR 1249422.
Book volume table of contents   

[28] Edward C. Waymire and Stanley C. Williams. A general decomposition theory for random cascades . Bull. Amer. Math. Soc. 31 (1994) 216-222. MR 1260522.
Abstract, references, and article information   
View Article: PDF

[29] Alison M. Etheridge. Asymptotic behaviour of measure-valued critical branching processes . Proc. Amer. Math. Soc. 118 (1993) 1251-1261. MR 1100650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] E. B. Dynkin. Superprocesses and their linear additive functionals . Trans. Amer. Math. Soc. 314 (1989) 255-282. MR 930086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2